# SDR WX0A2015081172788

- Difficulty date: June 17, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 34,726 hours, 24,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 721
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 2 AIR FAULT, MEL 21-26-10A AVIONIC EQUIP VENTILATION COMPUTER, AEVC, ALREADY ON THIS ACFT.  THE ACFT HAD AN AIR CONDITIONING PACK FAIL AFTER TAKEOFF.  WITH THE MEL CONDITION THEY COULD NOT MAINTAIN NORMAL PRESSURIZATION CONDITIONS.  THE CABIN PRESS SLOWLY CLIMBED TO 9,700 FEET.  THE CREW DECLARED AN EMER & DID THE ECAM PROCEDURE FOR RAPID DESCENT.  THE MAXIMUM RATE OF DESCENT FOR THIS PROCEDURE WAS ABOUT 3,000 FEET PER MINUTE.  THE AIRPORT DID ROLL THE EMER EQUIP.  THEY DID NOT HAVE THE PAXS BRACE FOR LANDING.  TROUBLE SHOT IAW TSM 21-61-00-810-804-A, TSM.  R & R PACK 2 FCV, FLOW CONTROL VLV.  LEAK CHECK & OPERATIONS CHECKED GOOD ON GND AT THIS TIME.  ACFT OK FOR SERVICE IAW AMM 21-51-51.
